# SDR AALA202506093906

- Difficulty date: May 23, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM -Y1162 AT STR 23R AND BTW FR 68 TO FR 69 AT AFT GALLEY AREA. L=1.884 INCH, W=1.704 INCH, D=0.006 INCH. MAINTENANCE REPLACED FLOOR BEAM -Y1162 AT STR 23R AND BTW FR 68 TO FR 69 AT AFT GALLEY AREA IAW DWG D53472001 SHEET 21 AND A319 SRM 51-72-11-911-001.
